EconPapers    
Economics at your fingertips  
 

Computational Aspects of the General Rodrigues Problem

Oana-Liliana Chender ()
Additional contact information
Oana-Liliana Chender: “Babeş-Bolyai” University

A chapter in Mathematical Analysis in Interdisciplinary Research, 2021, pp 119-133 from Springer

Abstract: Abstract We discuss the general Rodrigues problem and we give explicit formulae for the coefficients when the eigenvalues of the matrix have double multiplicity (Theorem 5). An effective computation for a 0 ( f ) ( X ) $$a_0^{(f)}(X)$$ is given in the case n = 4.

Keywords: Matrix function; Lie group; Lie algebra; Exponential map; Special orthogonal group SO(n); General Rodrigues coefficients; General Rodrigues formula; Hermite interpolation polynomial; 22Exx; 22E60; 22E70 (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-84721-0_9

Ordering information: This item can be ordered from
http://www.springer.com/9783030847210

DOI: 10.1007/978-3-030-84721-0_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-84721-0_9